Last reply 6 months ago
Gilenya and shortness of breath

I have been on Gilenya for 4 years and this year I have experienced being short of breath, some days its ok and some says Its awful. I have had a Pulmonary function test which was normal. My doctor has me signed up to do further tests to find out whats going on. I think it may be Gilenya, I know its a rare side effect….any one else experience shortness of breath?

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
6 months ago

Hi @bkboo and welcome.

Check out this document from the FDA (Halfway down Page 5) :-

https://www.fda.gov/downloads/Drugs/DrugSafety/UCM227569.pdf

I’m not sure if this helps, but you’ve done the right thing consulting your Doctor.


rubyroo
6 months ago

I occasionally do and have been on Gilenya nearly 3 years now. It doesn’t last long for me and randomly occurs even when sitting still or at night. Quite unsettling at times but I haven’t bothered seeing GP about it. If it gets worse or more frequent I will.


bkboo
6 months ago

this year its progressively gotten worse, waiting to see whats going on with further testing….

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.